Outcast Condition in the Choice Theory
AbstractIn the paper we give two characterizations of choice functions satisfying the outcast condition. The first one is given in order terms, and the second (algebraic) one is given in terms of an operation on the set of stable menus. We investigate implications of associativity of the operation as well as of other strengthenings of the outcast axioms.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by New Economic Association in its journal Journal of the New Economic Association.
Volume (Year): 13 (2012)
Issue (Month): 1 ()
Contact details of provider:
Postal: Nakhimovsky prospekt, 32, Office 1115, 117218 Moscow Russia
Phone: +7 495 7189855
Fax: +7 495 7189855
Web page: http://www.econorus.org/english.phtml
More information through EDIRC
choice function; heritage condition; concordance condition; associativity; path independence;
Find related papers by JEL classification:
- D71 - Microeconomics - - Analysis of Collective Decision-Making - - - Social Choice; Clubs; Committees; Associations
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bernard Monjardet & Vololonirina Raderanirina, 2004.
"Lattices of choice functions and consensus problems,"
Social Choice and Welfare,
Springer, vol. 23(3), pages 349-382, December.
- Bernard Monjardet & Raderanirina Vololonirina, 2004. "Lattices of choice functions and consensus problems," UniversitÃ© Paris1 PanthÃ©on-Sorbonne (Post-Print and Working Papers) halshs-00203346, HAL.
- Bernard Monjardet & Raderanirina Vololonirina, 2004. "Lattices of choice functions and consensus problems," Post-Print halshs-00203346, HAL.
- Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
- Danilov, V. & Koshevoy, G., 2005. "Mathematics of Plott choice functions," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 245-272, May.
- Koshevoy, Gleb A., 1999. "Choice functions and abstract convex geometries," Mathematical Social Sciences, Elsevier, vol. 38(1), pages 35-44, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexey Tcharykov).
If references are entirely missing, you can add them using this form.